# SDR YENA2023111701414

- Difficulty date: November 15, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 023
- Aircraft time: 45,896 hours, 30,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: SECONDARY NRC: AFTER INTERCOSTALS REMOVAL IN REF TO NRC 00302 CORROSION ON SHEAR CLIP FR 86 STGR 28/27 RH AT C2. WAS FOUND; (RESOLVED ON W/O: 1260255 TASKCARD: NR-00025 ) REF TOMX W/O# 2362, N/R #00334. SHEAR CLIP FR 86 STGR 28/27 RH AT C2 WAS REPLACED PER EMB 190 SRM 51-41-02 AND SRM 51-41-01. ACCOMPLISHED BY TOMX TECH # 400420, TOMX QC # 269616.
